Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Recent advances in symplectic flexibility
HTML articles powered by AMS MathViewer

by Yakov Eliashberg PDF
Bull. Amer. Math. Soc. 52 (2015), 1-26 Request permission


Flexible and rigid methods coexisted in symplectic topology from its inception. While the rigid methods dominated the development of the subject during the last three decades, the balance has somewhat shifted to the flexible side in the last three years. In the talk we survey the recent advances in symplectic flexibility in the work of S. Borman, K. Cieliebak, T. Ekholm, E. Murphy, I. Smith, and the author.
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 53D10, 53D05, 53D12
  • Retrieve articles in all journals with MSC (2010): 53D10, 53D05, 53D12
Additional Information
  • Yakov Eliashberg
  • Affiliation: Department of Mathematics, Stanford University, Stanford, California 94305
  • MR Author ID: 62865
  • Received by editor(s): May 9, 2014
  • Published electronically: August 25, 2014
  • Additional Notes: The author was supported in part by NSF Grant DMS-1205349.
  • © Copyright 2014 American Mathematical Society
  • Journal: Bull. Amer. Math. Soc. 52 (2015), 1-26
  • MSC (2010): Primary 53D10, 53D05, 53D12
  • DOI:
  • MathSciNet review: 3286479